Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 954912, 19 pages
http://dx.doi.org/10.1155/2013/954912
Research Article

New Cancer Stochastic Models Involving Both Hereditary and Nonhereditary Cancer Cases: A New Approach

1Department of Mathematical Sciences, The University of Memphis, Memphis, TN 38152, USA
2Department of Mathematics and Statistics, Arkansas State University, State University, AR 72467, USA

Received 24 August 2012; Accepted 10 October 2012

Academic Editors: T. LaFramboise, K. M. Page, I. Rogozin, and J. M. Starobin

Copyright © 2013 Wai-Yuan Tan and Hong Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wai-Yuan Tan and Hong Zhou, “New Cancer Stochastic Models Involving Both Hereditary and Nonhereditary Cancer Cases: A New Approach,” ISRN Biomathematics, vol. 2013, Article ID 954912, 19 pages, 2013. doi:10.1155/2013/954912